# SDR 06FDEA03383

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY LWR FLANGE OF FLOORBEAM STA 720 LBL 2 - 32 WL 200.  REPAIRED FLOORBEAM PER SRM 53-10-8, 53-10-1.
